Disponibilité: En Stock
|5mg × 30||€1.14||€34.09|
|5mg × 60||€0.86||€51.83|
|5mg × 90||€0.77||€69.57|
|5mg × 120||€0.70||€83.76|
|5mg × 180||€0.62||€112.14|
|5mg × 360||€0.58||€207.91|
Cetirizine and Pseudoephedrine Extended Release tabletThe medication can have other brand names (i.e. All Day Allergy-D) and represents a compounding of cetirizine and pseudoephedrine. The former is an antihistamine and it works by decreasing the rate of the natural chemical histamine in the organism therefore removing the symptoms of sneezing, runny nose and some others; the latter represents a decongestant which reduces blood vessels in the nose therefore preventing nasal congestion. Thus the therapeutic indications for the usage of the medications are cold or allergy symptoms.
Contraindicaitons: hypersensitive response to any compound of the drug, conditions of narrow-angle glaucoma, coronary artery disease, hypertension, problems with urination. The following conditions require doctor's consideration: an enlarged prostate, diabetes, a thyroid disorder or else. Pregnant and nursing woman should consult the physician on the account of drug administration.
The medication should not be combined with MAOIs, diet or caffeine tablets or any stimulants (i.e. ADHD medications); be careful using any medications as many of them contain pseudoephedrine and this combination may lead to overdose. Refrain from alcohol and be prepared that the drug is able to influence your reactive abilities.
The mode of administration presupposes the drug being taken at the interval of 12 hours either wit meals or not. Do not transform the pill in any way, consume it whole. Do not make up for the left out dose taking two pills at once.
The medication can have other side-effects and should you have disturbing symptoms, overdose or want to know about interaction with other drugs consult your doctor.